Existence of poincaré maps in piecewise linear differential systems in ℝN

Jaume Llibre, Antonio E. Teruel

Research output: Contribution to journalArticleResearchpeer-review

16 Citations (Scopus)

Abstract

In this paper we present a relationship between the algebraic notion of proper system, the geometric notion of contact point and the dynamic notion of Poincaré map for piecewise linear differential systems. This allows to present sufficient conditions (which are also necessary under additional hypotheses) for the existence of Poincaré maps in piecewise linear differential systems. Moreover, an adequate parametrization of the Poincaré maps make such maps invariant under linear transformations.
Original languageEnglish
Pages (from-to)2843-2851
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume14
DOIs
Publication statusPublished - 1 Jan 2004

Keywords

  • Piecewise linear differential systems
  • Poincaré map

Fingerprint Dive into the research topics of 'Existence of poincaré maps in piecewise linear differential systems in ℝ<sup>N</sup>'. Together they form a unique fingerprint.

Cite this